# SDR 98ZZZM613

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188GA
- Make and model: Beech 1900
- Aircraft serial: UB14
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 9483 - MIA-MCO - GEAR WARNING HORN SOUNDS WITH GEAR UP AND FLAPS MOVED INTO APPROACH.  REPOSITIONED FLAP SELECTOR LEVER GUARD.  OPERATIONAL CHECKS SATISFACTORY.  (M)
